Our expert says:
Well, this really sounds very like Depression, but the best course of action is to see a psychiatrist personally ( perhaps reachable through Student Health ?) for a proper assessment and specific advice. St Johns Wort is only mild in its effects, so doesn't tell us how you would respond to a proper antidepressant, which could be highly effective. And in herapy with a proper shrink, you'd have a much better chance of learning from this experience and avoiding further episodes, as well as losing these tiresome symptoms. Depression, stress and anxiety all can lead to a temporary stopping of periods. It sounds like you're doing most other things right ( and maybe righter than most of us !) so adding in what might be only a rather short period of therapy could make a major difference.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.